Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

June 19, 2021Chattooga County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 19, 2021, 10:22 PM EDT for Chattooga County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2021, 10:22 PM EDT (02:22 UTC)
Expired
Jun 19, 2021, 11:00 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Wind
40

County Chattooga County, GA

The radar

The Northeast Alabama radar (KHTX), 97 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2021-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2021-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 340 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
252 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
340 m²/s²
0-3 km storm-relative helicity
516 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

868 
WWUS82 KFFC 200222
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1022 PM EDT Sat Jun 19 2021
 
GAZ002-004-011-012-019-200300-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Floyd GA-
1022 PM EDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHERN WHITFIELD...
SOUTHEASTERN WALKER...WESTERN GORDON AND NORTHERN FLOYD COUNTIES
UNTIL 1100 PM EDT...

At 1022 PM EDT...a strong thunderstorm was near Tidings, or near
Summerville...moving north at 10 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Rome, Calhoun, Summerville, Trion, Resaca, Lyerly, Menlo, Center
Post, Oostanaula, Subligna, Suttles Mill, Tidings, Armuchee, Lake
Marvin, Cloudland, Berryton, Sugar Valley, Chattoogaville, Everett
Springs and Nickelsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3465 8521 3465 8497 3463 8491 3462 8491
      3461 8481 3440 8506 3431 8524 3433 8547
      3458 8553
TIME...MOT...LOC 0222Z 191DEG 9KT 3447 8528 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 19, 8:15 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jun 19, 8:15 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
815 PM EDT Sat Jun 19 2021

.PREV DISCUSSION... /Issued 418 PM EDT Sat Jun 19 2021/

SHORT TERM /Tonight through Sunday Night/...

As the short term period begins, the center of Tropical Storm
Claudette is entering east-central Alabama and continues to tract
northeastward towards the forecast area. The storm is weakening
and is expected to be reclassified as a Tropical Depression by the
next official update from the NHC. With copious moisture
positioned on the east side of this lopsided storm, widespread
showers and scattered thunderstorms are ongoing across the
majority of north and central Georgia ahead of the center of the
low. With persistent cloud cover and widespread rain limiting
diurnal heating, destabilization has been mostly limited across
much of the area today. However, with temperatures in the upper
70s and dewpoints in the low 70s, SBCAPE values of 500-1000 J/kg
have nonetheless been observed in portions of west and central
Georgia. As a result, a Tornado Watch remains in effect for
portions of west- central Georgia and will remain in effect until
8 PM EDT. Moreover, low-level shear is expected to continue to
increase on the eastern side of Tropical Storm Claudette as it
approaches. 0-1 km wind shear values are expected to increase to
25-30 kts by this afternoon and 0-1 km storm relative helicity
values could furthermore increase to nearly 200 m2/s2. This
environment would be favorable to the development of a few brief
tornadoes embedded within rainbands as they enter the southwest
portions of the forecast area.

The depression will continue to track northeastward across Alabama
this afternoon and tonight, and track through central and portions
of north Georgia on Sunday. The primary threat associated with
this system will be the potential for heavy rain and flooding
potential. In addition to already observed precipitation, 2-4 more
inches of rainfall, and locally higher amounts up to 6 inches,
are forecast through Sunday night. Confidence is increasing in a
northward shift in the axis of the heaviest precipitation, as
guidance has been indicating an area of mid- level convergence and
deformation across north Georgia. Orographic upglide could
similarly lead to higher rainfall amounts in the higher elevations
of far northeast Georgia, as well. As a result, the Flash Flood
Watch has been expanded to the north and east, and remains in
effect until 00Z Monday morning. Rain chances are expected to
diminish on the back side of the low pressure center late Sunday
and into the overnight hours as the storm pushes away from the
forecast area.

King

LONG TERM /Monday through Saturday/...

QPF amounts for Monday and Tuesday were trended higher based on
the latest QPF guidance, and 1 to 2 inches of additional rainfall
are forecast ahead of the incoming cold front during that time.
Otherwise, only minimal changes have been made to the extended
forecast. The previous discussion follows.

King

PREVIOUS DISCUSSION /Sunday Night through Friday/...

The long term forecast period picks up on Sunday night, as the
remnants of Claudette track northeast across eastern GA and
western SC. The forecast area will remain entrenched in a tropical
air mass on Monday as low- and mid-level southwesterly flow
continues to advect moist Gulf air across the area. As a result,
the environment will be ripe for scattered to numerous diurnally-
driven showers and thunderstorms on Monday afternoon and evening.

A cold front will sweep across northern GA over the course of
Tuesday, though how far south it progresses remains somewhat
uncertain. Continued moisture advection and convergent flow along
the front will generate widespread showers and thunderstorms on
Tuesday. The GFS is progging PWAT values of 2.0" to 2.3" generally
along and south of I-20 on Tuesday, with forecast soundings
showing a saturated profile and tall, skinny CAPE -- indications
of efficient rainfall. Total QPF for Monday through Wednesday is a
widespread 0.75" to 1.0" with localized areas of 2+ inches
possible. Locally heavy rainfall both Monday and Tuesday coupled
with wet soils and swollen rivers from the previous rainfall could
exacerbate any localized flash flooding and river flooding
issues.

The aforementioned front (which will be draped somewhere across
central Georgia) will encourage scattered convection on Wednesday,
especially across our southern tier. For Thursday and Friday, the
forecast becomes a bit more murky. The GFS and ECMWF depict an
upper-level ridge centered over TX with high pressure nosing into
the CWA from the west. Looks like ample moisture will remain in
place both days, so have slight chance to chance PoPs for now.

Martin

HYDROLOGY...

QPF guidance has continued to trend towards heavier amounts
further north and east than forecast previously, and the updated
WPC forecast reflects this trend. This forecast presents a wide swath
of 2-4 inches of additional rainfall (with localized amounts up
to 6 inches) over portions of northern and central Georgia, with
the highest amounts located in west- central Georgia, along the
I-85 corridor, and in the higher elevations of far northeast
Georgia. The Moderate Risk within the WPC's Excessive Rainfall
Outlook has also been expanded north and east and now covers the
higher elevations of the far northeast, as well. Because of these
factors, the Flash Flood Watch has been expanded to the north and
east, and remains in effect over the counties included in the
previous watch issuance. The Flash Flood Watch remains in effect
until 00Z Monday.

An additional 1-2 inches of rainfall will be possible from Monday
into Tuesday ahead of an incoming cold front.

&&

.AVIATION...
00Z Update...
Light to Heavy showers moving across the area associated with the
tropical system over the southeast U.S. Ceilings expected to stay
mainly in the MVFR to IFR range through Sunday afternoon/Evening.
Winds are mainly out of the E to SE in the with speeds in the
8-12kt range. the winds will slowly turn to the S tonight then SW
by Sunday as the main low center moves NE. Expect precipitation
to be off an on through Sunday afternoon as rain bands sweep
through the area. VSBYs will be mainly VFR except some MVFR in and
around any stronger showers.

//ATL Confidence...00Z Update...
Confidence medium to high on all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  82  70  88 /  90  80  50  60
Atlanta         69  82  71  86 /  90  80  40  70
Blairsville     64  79  66  83 /  80  70  40  70
Cartersville    67  84  70  86 /  90  70  40  70
Columbus        70  84  72  87 /  90  90  40  70
Gainesville     68  81  70  86 /  90  80  50  70
Macon           70  85  70  90 /  90  90  60  60
Rome            70  86  72  88 /  90  60  30  70
Peachtree City  68  83  70  86 /  90  80  40  60
Vidalia         73  85  72  89 /  80  90  70  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts...
Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb...
Coweta...Crawford...Dawson...DeKalb...Douglas...Fannin...
Fayette...Forsyth...Gilmer...Greene...Gwinnett...Hall...
Hancock...Haralson...Harris...Heard...Henry...Jackson...Jasper...
Jones...Lamar...Lumpkin...Macon...Madison...Marion...
Meriwether...Monroe...Morgan...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Peach...Pickens...
Pike...Polk...Putnam...Rockdale...Schley...South Fulton...
Spalding...Stewart...Talbot...Taliaferro...Taylor...Towns...
Troup...Union...Upson...Walton...Warren...Webster...White...
Wilkes.

Tornado Watch until 7 AM EDT Sunday for the following zones:
Chattahoochee...Crisp...Dooly...Harris...Macon...Marion...
Muscogee...Pulaski...Schley...Stewart...Sumter...Talbot...
Taylor...Webster...Wilcox.

&&

SHORT TERM...King
LONG TERM....Martin
AVIATION...01
Hazardous weather outlook, Jun 19, 3:45 PM EDT, 6 hours 37 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
345 PM EDT Sat Jun 19 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
345 PM EDT Sat Jun 19 2021

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This Afternoon and Tonight...

Periods of heavy rainfall are expected this afternoon and tonight as
showers and thunderstorms from Tropical Storm Claudette spread
across north and central Georgia. A Flash Flood Watch is in effect
this afternoon through tonight for portions of north and central
Georgia, including portions of Metro Atlanta.

In addition, a few strong to severe thunderstorms will be possible
this afternoon and tonight. The primary threats will be gusty winds
and a few brief tornadoes. A Tornado Watch is in effect for portions
of west-central Georgia until 8 PM EDT.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

The Flash Flood Watch will remain in effect through Sunday evening
as continued periods of heavy rainfall are expected. Heavy rainfall
could lead to quick rises of smaller creeks and streams, river
flooding, and urban flash flooding.

In addition, isolated strong to severe thunderstorms will be
possible through the day on Sunday. The primary threats will be
gusty winds and a few brief tornadoes.

There will be a chance for showers and thunderstorms Monday through
Friday. Widespread severe weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, Jun 19, 7:41 PM EDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
741 PM EDT Sat Jun 19 2021

GAZ080-093-200015-
Macon GA-Taylor GA-
741 PM EDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON AND EASTERN
TAYLOR COUNTIES UNTIL 815 PM EDT...

At 741 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Garden Valley, or near
Butler...moving northeast at 30 mph.

  HAZARD...enhanced risk of a brief tornado.

  IMPACT...Storms embedded within a tropical rainband have exhibited
           localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Butler, Reynolds, Hicks, Fickling Mill and Potterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3245 8425 3269 8420 3265 8408 3264 8407
      3264 8406 3263 8406 3263 8407 3260 8407
      3257 8405 3256 8405 3255 8403 3242 8415
      3242 8421
TIME...MOT...LOC 2341Z 206DEG 25KT 3247 8419
Special weather statement, Jun 19, 9:00 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
900 PM EDT Sat Jun 19 2021

GAZ066-067-078-200130-
Harris GA-Troup GA-Meriwether GA-
900 PM EDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHEASTERN TROUP AND
SOUTHWESTERN MERIWETHER COUNTIES UNTIL 930 PM EDT...

At 900 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Hamilton...moving north
at 35 mph.

  HAZARD...enhanced risk of a brief tornado.

  IMPACT...Storms embedded within a tropical rainband have exhibited
           localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Hamilton, Pine Mountain, F.d. Roosevelt State Park, Cataula, Durand,
Fortson and Mulberry Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3261 8489 3261 8496 3265 8502 3297 8495
      3294 8474 3276 8481
TIME...MOT...LOC 0100Z 198DEG 30KT 3276 8491
Special weather statement, Jun 19, 9:05 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
905 PM EDT Sat Jun 19 2021

GAZ058-059-071-200130-
Butts GA-Monroe GA-Jasper GA-
905 PM EDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTTS...NORTHEASTERN
MONROE AND SOUTHWESTERN JASPER COUNTIES UNTIL 930 PM EDT...

At 905 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Forsyth...moving north
at 30 mph.

  HAZARD...enhanced risk of a brief tornado.

  IMPACT...Storms embedded within a tropical rainband have exhibited
           localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Forsyth, Flovilla, Berner, Juliette, Indian Springs State Park and
Blount.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3303 8400 3329 8393 3321 8367 3314 8375
      3313 8382 3310 8379 3300 8391
TIME...MOT...LOC 0105Z 200DEG 28KT 3307 8392
Special weather statement, Jun 19, 9:21 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
921 PM EDT Sat Jun 19 2021

GAZ085-086-097-098-200145-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
921 PM EDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EMANUEL...NORTHWESTERN
TREUTLEN...SOUTHERN JOHNSON AND EASTERN LAURENS COUNTIES UNTIL 945 PM
EDT...

At 921 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Lowery, or 9 miles west
of Soperton...moving northeast at 30 mph.

  HAZARD...enhanced risk of a brief tornado.

  IMPACT...Storms embedded within a tropical rainband have exhibited
           localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Adrian, Covena, Orland, Rockledge, Orianna, Lowery, Blackville,
Norristown, Scott and Minter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3231 8277 3235 8283 3250 8287 3266 8262
      3250 8243
TIME...MOT...LOC 0121Z 222DEG 27KT 3234 8275
Special weather statement, Jun 19, 10:10 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1010 PM EDT Sat Jun 19 2021

GAZ091-103-200245-
Marion GA-Webster GA-
1010 PM EDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION AND NORTHWESTERN
WEBSTER COUNTIES UNTIL 1045 PM EDT...

At 1010 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Seminole, or 9 miles
northwest of Preston...moving northeast at 25 mph.

  HAZARD...enhanced risk of a brief tornado.

  IMPACT...Storms embedded within a tropical rainband have exhibited
           localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Buena Vista, Putnam, Seminole, Doyle, Church Hill, Draneville and
Zellobee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3212 8464 3215 8464 3216 8465 3218 8463
      3219 8464 3222 8464 3223 8465 3238 8462
      3227 8441 3223 8441 3223 8443 3222 8443
      3210 8462
TIME...MOT...LOC 0210Z 202DEG 21KT 3217 8463
Special weather statement, Jun 19, 10:22 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1022 PM EDT Sat Jun 19 2021

GAZ002-004-011-012-019-200300-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Floyd GA-
1022 PM EDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHERN WHITFIELD...
SOUTHEASTERN WALKER...WESTERN GORDON AND NORTHERN FLOYD COUNTIES
UNTIL 1100 PM EDT...

At 1022 PM EDT...a strong thunderstorm was near Tidings, or near
Summerville...moving north at 10 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Rome, Calhoun, Summerville, Trion, Resaca, Lyerly, Menlo, Center
Post, Oostanaula, Subligna, Suttles Mill, Tidings, Armuchee, Lake
Marvin, Cloudland, Berryton, Sugar Valley, Chattoogaville, Everett
Springs and Nickelsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3465 8521 3465 8497 3463 8491 3462 8491
      3461 8481 3440 8506 3431 8524 3433 8547
      3458 8553
TIME...MOT...LOC 0222Z 191DEG 9KT 3447 8528

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:00 PM EDTSpecial Weather StatementFFCHarris30 min
Jun 19, 9:05 PM EDTSpecial Weather StatementFFCMonroe25 min
Jun 19, 9:21 PM EDTSpecial Weather StatementFFCTreutlen24 min
Jun 19, 9:32 PM EDTTornado WarningFFCEmanuel, Johnson, Laurens, Treutlen28 min
Jun 19, 10:10 PM EDTSpecial Weather StatementFFCMarion35 min
Jun 19, 10:53 PM EDTSpecial Weather StatementFFCJefferson37 min
Jun 19, 10:57 PM EDTSpecial Weather StatementFFCCrawford, Taylor48 min
Jun 19, 11:15 PM EDTFlash Flood WarningFFCChattooga10 hr
Jun 19, 11:47 PM EDTSpecial Weather StatementFFCMacon, Peach28 min
Jun 20, 2:00 AM EDTSpecial Weather StatementFFCHarris, Muscogee30 min
Jun 20, 2:36 AM EDTSpecial Weather StatementFFCChattahoochee, Stewart24 min
Jun 20, 3:02 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Stewart28 min
Jun 20, 3:22 AM EDTTornado WarningFFCChattahoochee, Marion, Schley, Taylor23 min
Jun 20, 3:33 AM EDTSpecial Weather StatementFFCStewart27 min
Jun 20, 3:46 AM EDTSpecial Weather StatementFFCTaylor29 min
Jun 20, 4:02 AM EDTSpecial Weather StatementFFCMarion, Schley, Stewart, Webster28 min
Jun 20, 4:12 AM EDTTornado WarningFFCMacon, Marion, Schley, Sumter, Webster33 min
Jun 20, 5:36 AM EDTSpecial Weather StatementFFCDooly, Sumter24 min
Jun 20, 6:39 AM EDTSpecial Weather StatementFFCHancock, Warren36 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.